# SDR AALA200802684

- Difficulty date: October 5, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N70054
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 461
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P401049
- Part serial: 14239
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY PATH LIGHTS ON SEATS 7C TO 18C ARE DIM IN TEST MODE.  REPLACED BATTERY PACK FOR DIM EMERGENCY PATH LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
